# SDR ASAA2013120596821

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 FLOORBEAM TEE FITTING HAS CORROSION.  REPAIRED FLOORBEAM IAW IAW EA 400-53EA-11602, REV NEW.
